Proof of synchronized chaotic behaviors in coupled map lattices

Wen-Wei Lin*, Yi Qian Wang

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


In this paper, we consider chaotic synchronization in coupled map lattices (CMLs) with periodic boundary conditions. We give a rigorous proof of the occurrence of synchronization for 1D such CMLs with lattice size n = 5 for suitable parameters in the chaotic regime by Lyapunov method.

Original languageEnglish
Pages (from-to)1493-1500
Number of pages8
JournalInternational Journal of Bifurcation and Chaos
Issue number5
StatePublished - 1 Jan 2011


  • Lyapunov method
  • Synchronization
  • chaos
  • coupled map lattices

Fingerprint Dive into the research topics of 'Proof of synchronized chaotic behaviors in coupled map lattices'. Together they form a unique fingerprint.

Cite this